3-rx.comCustomer Support
3-rx.com
   
HomeAbout UsFAQContactHelp
News Center
Health Centers
Medical Encyclopedia
Drugs & Medications
Diseases & Conditions
Medical Symptoms
Med. Tests & Exams
Surgery & Procedures
Injuries & Wounds
Diet & Nutrition
Special Topics



\"$alt_text\"');"); } else { echo"\"$alt_text\""; } ?>






You are here : 3-RX.com > Medical Encyclopedia > Diseases and Conditions > Drug-Induced Hypoglycemia: Symptoms & Signs
      Category : Health Centers > Diabetes

Drug-Induced Hypoglycemia

Alternate Names : Medication-Induced Hypoglycemia, Hypoglycemia from Medications

Drug-Induced Hypoglycemia | Symptoms & Signs | Diagnosis & Tests | Prevention & Expectations | Treatment & Monitoring

What are the signs and symptoms of the condition?

Hypoglycemia can cause any of these symptoms:

  • anxiety
  • coma
  • confusion
  • dizziness
  • excessive hunger
  • excessive sweating
  • fainting
  • fatigue
  • a feeling that the heart is racing or beating very fast
  • trembling
  • weakness

  • Previous section

     

    Next section

    Drug-Induced Hypoglycemia: Overview, Causes, & Risk Factors

     

    Drug-Induced Hypoglycemia: Diagnosis & Tests

    Author: Adam Brochert, MD
    Reviewer: Kathleen A. MacNaughton, RN, BSN
    Date Reviewed: 10/10/02



    MySQL ERROR:

    Error Number: 145

    Description: Table './rx3com_2011/exp_throttle' is marked as crashed and should be repaired

    Query: SELECT hits, locked_out, last_activity FROM exp_throttle WHERE ip_address= '108.162.246.156'
    \"$alt_text\"');"); } else { echo"\"$alt_text\""; } ?>





    Home | About Us | FAQ | Contact | Advertising Policy | Privacy Policy | Bookmark Site